| Catalog Number |
02.12.E0312FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 august 2023: lot 2012385: 29 items manufactured and released on 16-feb-2021.Expiration date: 2026-01-27.No anomalies found related to the problem.To date, 15 items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in reporting instability due to laxity.At about 9 months and a half after primary the surgeon revised the 12mm poly with a 14mm poly and the surgery was completed successfully.